# SDR ASAA0843570

- Difficulty date: September 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SPOILER UPPER SURFACE 2 DENTS CLOSE TOGETHER.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLER BONDED IAW SRM 51-70-10 REPAIR 2.
